# SDR 06FDEA03438

- Difficulty date: September 26, 2006
- Submitted: September 27, 2006
- Operation: Air carrier
- Aircraft: N285FE
- Make and model: Boeing 727233
- Aircraft serial: 22622
- Aircraft time: 40,849 hours, 24,997 cycles
- Engine: Pwa JT8D17
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Chafed
- Location: Bs 640
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERIOR CABIN, MCD CUTOUT RESTRAINT WEB SKIN IS CHAFED AT BS 640, WL 255.  REPAIRED INT CABIN MCD CUTOUT RESTRAINT WEB IAW SRM 51-40-2.
